# SDR AALA202206210826

- Difficulty date: June 20, 2022
- Submitted: June 21, 2022
- Operation: Air carrier
- Aircraft: N925UY
- Make and model: Airbus A300*
- Aircraft serial: 6613
- Aircraft time: 22,958 hours, 8,977 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Door
- Condition: Lack Of Lube
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR HARD TO OPEN AND CLOSE. LUBED FLIGHT DECK DOOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
